# SDR IPXA2015120296321

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 50,621 hours, 16,394 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 1421C
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: FWD CABIN TEMP EICAS MESSAGE AND INOPERATIVE LIGHT.   R & R TRIM AIR VALVE, V2 IAW AMM 21-61-07-40.  OPS CK NORMAL,
